# SDR UIEA2025072401016

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N481MC
- Make and model: Boeing 747443
- Aircraft serial: 32339
- Aircraft time: 90,518 hours, 11,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN HAS MULTIPLE INOP LIGHTS.  REPLACED MULTIPLE R1 DOOR EMERGENCY EXIT SIGN LAMPS IAW B747-400 AMM 33-51-12-962-170. TEST GOOD.
